Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for vestibular neuronitis

Premium Questions

Dr.   Eris Ranxha MD

Hi my name is XXXXXXX I have been dealing with Vestibular neuronitis since Christmas. It came on fast one night then I felt funny for a while. I started getting better then recently I feel worse. I ... View answer

Answered by : Dr. Eris Ranxha ( Neurologist)
Dr.   Deepashree MD

Hi I was diagnosed with Vestibular neuronitis after I woke up dizzy around Christmas time. Now it's been almost three months but I still have a dizzy type of feeling. I started to go to physical ... View answer

Answered by : Dr. Deepashree ( ENT Specialist)
Dr. Richard Jackson MD

I awoke last week with severe dizziness at 3:30 AM. I went to the emergency room blood worknfine ct scan head normal. was told it was vertigo was given meclizine , told to follow up with my doctor or specialist. The... View answer

Answered by : Dr. Richard Jackson ( Neurologist)
Dr. Shiva Kumar R MD

I am a very healthy, slim and fit 62 year old woman. Nearly a year ago I was hospitalised with what was diagnosed as a very severe case of vestibular neuronitis . Following that (my neurologist says) many ... View answer

Answered by : Dr. Shiva Kumar R ( Neurologist)
Dr.   Deepashree MD

Hi I'm XXXXXXX back in December I was diagnosed with Vestibular neuronitis . I went for a while ... recovering from vestibular neuronitis? oh Btw I went to the eye doctor and have 20 20 vision ... View answer

Answered by : Dr. Deepashree ( ENT Specialist)

Public Forum Discussions

Dr. Matt Wachsman MD

despite several specialists and many tests. Could it be Vestibular Neuronitis or a form of Migrane .../moderate alcohol intake. No tobacco/drugs. Meds: Lipitor, Levothroid, BCP, Seroquel, Lexapro,... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. A.K. Srivastava MD

Bhubaneswar with steroids with no result. Doctors diagnosed as Vestibular Neuronitis .Tinitus sound of rt ear ... with homoeopath medication . My age is 49 years asthmatic.Kedar Kumar Nayak,... View answer

Answered by : Dr. A.K. Srivastava ( ENT Specialist)
Dr.  Penchila Prasad Kandikattu MD

I was diagnosed with vestibular neuronits and have had it for 12 months now. I have just started vestibular rehabilitation training with a physical therapist. I m just wondering if I will ever be able to do things that I... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

normal with no medication. Last doctor I visited he said no medication required just exercise & he named my disease Vestibular Neuronitis . Since last week i again started to feel like... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Subhash Ponkiya MD

. Some of them told me i have vestibular neuronitis , some told me that this is due to infection in my inner ear . After so many medications also, i used to feel light headedness or dizziness or... View answer

Answered by : Dr. Subhash Ponkiya ( Homeopath)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi- Vestibular neuronitis causing vertigo

Dr.    Mohammed Taher Ali MD

Hi Vertigo could be due to inflammation of inner ear...vestibular neuronitis due to viral infection. Get examined by an ENT doc. Reply with thanks.

Dr.  Aarti Abraham MD

There is no such medication.